# SDR CAL950867

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Condition: Deployed
- Location: Rt Overwing
- Part time: 4,386 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 711 - IAH - THE EICAS MESSAGE RIGHT OVERWING SLIDE DISPLAYED STEADY AND THE EMERGENCY DOORS OVERHEAD LIGHT ILLUMINATED STEADY AFTER TAKEOFF FROM EWR.  CABIN PRESSURE WAS GOOD AND A VISUAL INSPECTION OF BOTH EXITS APPEARED NORMAL.  THE FLIGHT WAS CONTINUED TO IAH.  UPON LANDING AT IAH THE TOWER REPORTED THAT THE SLIDE APPEARED TO BE DRAPED OVER THE RT WING.  MX FOUND THE RT OVERWING EMERGENCY EXIT DOOR PROPERLY INSTALLED, BUT THE EXTERIOR SLIDE COMPART DOOR WAS OPEN.  THE RT INBOARD T/E FLAP WAS FOUND DAMAGED DUE TO SLIDE DEPLOYMENT.  THE SLIDE WAS REMOVED AND REPLACED.  THE FLAP WAS REPAIRED IAW SRM 57-53-01.  CAUSE OF FAILURE COULD NOT BE DETERMINED.  A BULLETIN ON SLIDE INSTALLATION WAS ISSUED.  (M)
